advertisement
Question
Posted by: Titus | 2011/06/14

Knee &  Heel Pain on Left Leg

Since last 2 weeks I have got a severe pain in the knee and Heels,
Orthopaedic Doc prescirbed Carti Plus, Max Pro 40mg &  Clofenac SR 100 tablets, but the pain has reduced while taking the tablets and as soon as the tablets are stopped the pain comes in again.

What can be the reason for this pains ?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageOrthopaedic Specialist Forum

I am not sure what your diagnosis is - one would have to look at the X-ray, both of the knees and the feet. If you have pain affectin various joints rheumatological conditions as rheumatoid arthritis should also be ruled out and may require a blood test for those conditions

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: Orthopaedic Specialist Forum | 2011/06/18

I am not sure what your diagnosis is - one would have to look at the X-ray, both of the knees and the feet. If you have pain affectin various joints rheumatological conditions as rheumatoid arthritis should also be ruled out and may require a blood test for those conditions

Reply to Orthopaedic Specialist Forum

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement